# SDR WVER0917201500005

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 30,706 hours, 24,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670392511CC690
- Condition: Chafed
- Location: Bs 913
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL BELLY SKIN IS CHAFED AT 2 EA LOCATIONS FORWARD AND AFT OF FS 913.00.  REPAIRED IAW REO 690-53-00-306, REV A, REO 670-53-00-230, REV C, & REO 670-53-00-290, REV C.
